# SDR AU971450

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bnorm BN2A26
- Engine: Lyc IO540K1B5
- Propeller: Hartzl HCC2YK2
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Web
- Part number: NB21843
- Condition: Cracked
- Location: Nac Lt & Rt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NACELLE LH AND RH WEBS CRACKED. FOUND DURING INSPECTION IAW SB200.
